MathSciNet Relay Station
MathSciNet bibliographic data
MR1610553 11N25 (11N13 11N36)
Baker, R. C.; Harman, G. Shifted primes without large prime factors. Acta Arith. 83 (1998), no. 4, 331–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement